# SDR KPVA200013

- Difficulty date: February 17, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N803WP
- Make and model: Dhav DHC8103
- Aircraft serial: 141
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Rt Wing
- Part time: 24,290 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE STATION 613BR HAS SIGNS OF DISBONDMENT.  REPAIRED AFFECTED AREA IAW DHC-8 RD8-57-0874 REPAIR SCHEME NR 2.  (M)
